# SDR CA120604008

- Difficulty date: June 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 191 hours
- Engine: Pwc PT6A67AG
- Propeller: Hartzl HCB5MA3
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 510767
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) LOW PRESSURE ENGINE DRIVEN FUEL PUMP FOUND LEAKING FROM TELL TALE DRAIN.  FUEL RESIDUE FOUND ON LOWER FIREWALL AND LT BATTERY BOX.
